# SDR SWAA2024040559031

- Difficulty date: March 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRANSVERSE WEB IS CRACKED; UPPER LEG; O/B END ABOVE #2 PYLON AFT TIP<[01] REMOVED AND REPLACED RIGHT WING; TRANSVERSE WEB AT UPPER LEG; O/B END ABOVE #2 PYLON AFT TIP IAW SRM 51-40-02; AIPC 57-50-00-36A AND DWG 115A2512;[02] VERIFIED CORRECTIVE ACTION 1
